File
Title Transcription
σ-as- ユウゲンキ オ モツ クウカン ノ キョリカ
Title Alternative
Metrization of Spaces Which Have σ-as-finite Bases
Authors
Publisher
鳥取大学教育学部
Content Type
Departmental Bulletin Paper
ISSN・ISBN
0371-5965
NCID
AN00174585
Journal Title
鳥取大学教育学部研究報告. 自然科学
Current Journal Title
鳥取大学教育学部研究報告. 自然科学
Volume
27
Issue
1
Start Page
23
End Page
26
Published Date
1976-06
Text Version
Publisher
Citation
鳥取大学教育学部研究報告. 自然科学. 1976, 27(1), 23-26
Department
Faculty of Regional Sciences/Graduate School of Regional Sciences
Language
English